# SDR YENA2022082300813

- Difficulty date: August 12, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 6,436 hours, 1,938 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#1825, FLL-LIM. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) ' AFTER TAKE OFF HAD AN ENGINE VIBRATION FOLLOWED BY HI VIBRATION ON ECAM FOLLOWED BY ENG 2 OVER TEMP ECAM, MESSAGES DISAPPEARED WHEN THROTTLES PULLED BACK TO CLIMB; NO MAINTENANCE REQUIRED AT THIS TIME IAW TSM 71-00-00-810-855A & AMM 72-00-00-210-809A CHART 601, ENGINE OPERATION AREA A . TEMPS 1066 # & 1058 #2 NO ACTION REQUIRED. TECH SUPPORT INB CONCURRENCE DFDR DATA ANALYZED. A/C OK FOR SERVICE.'
